Volume 37, Number 4
Previous Issue Next Issue

Dongyang Shi & Junjun Wang

10.4208/jcm.1802-m2017-0198

J. Comp. Math., 37 (2019), pp. 437-457.

Preview Purchase PDF Citation 145 2130 Abstract

Li Guo, Hengguang Li & Yang Yang

10.4208/jcm.1804-m2017-0240

J. Comp. Math., 37 (2019), pp. 458-474.

Preview Purchase PDF Citation 123 1994 Abstract

Yuze Zhang, Yushun Wang & Yanhong Yang

10.4208/jcm.1805-m2017-0184

J. Comp. Math., 37 (2019), pp. 475-487.

Preview Purchase PDF Citation 118 1960 Abstract

Houchao Zhang & Dongyang Shi

10.4208/jcm.1805-m2017-0256

J. Comp. Math., 37 (2019), pp. 488-505.

Preview Purchase PDF Citation 127 1936 Abstract

Weimin Han, Ziping Huang, Cheng Wang & Wei Xu

10.4208/jcm.1807-m2018-0035

J. Comp. Math., 37 (2019), pp. 506-523.

Preview Purchase PDF Citation 109 2009 Abstract

Ruo Li, Pingbing Ming, Zhiyuan Sun, Fanyi Yang & Jerry Zhijian Yang

10.4208/jcm.1807-m2017-0276

J. Comp. Math., 37 (2019), pp. 524-540.

Preview Purchase PDF Citation 104 2255 Abstract

Jue Wang & Qingnan Zeng

10.4208/jcm.1810-m2016-0774

J. Comp. Math., 37 (2019), pp. 541-555.

Preview Purchase PDF Citation 8 1504 Abstract

Ying Yang, Benzhuo Lu & Yan Xie

10.4208/jcm.1904-m2018-0181

J. Comp. Math., 37 (2019), pp. 556-578.

Preview Purchase PDF Citation 6 1608 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80